# SDR WX0A1900010031859

- Difficulty date: September 14, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N327NV
- Make and model: Airbus A319-111
- Aircraft serial: 2556
- Aircraft time: 50,420 hours, 36,383 cycles
- System (JASC): 5755 · Spoilers
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, SPOILER NO.5, CENTER HINGE FITTING, ANTI-ROTATION WEB FOUND GAUGE. / L/H WING, SPOILER NO 5, CENTER HINGE FITTING, ANTI-ROTATION WEB PERMANENTLY REPAIRED AS PER SRM 57-70-00-300-004 REV 145 AND COMPLY AS PER SRM57-70-00-300-003 REV 145 FIG 001. THIS REPAIR TASK IS CATEGORY A WITH NO FURTHER ACTION REQUIRED. SEE AWS FOR DETAILS AND NDT REPORT MWO: 55907-12.  BOLT P/N: D5774507120000, PO#: 2038322.  NUT P/N: MS21042-3, PO#: 2034243.  NUT P/N: NSA5454-12RH01, PO#: 1799404.  BOLT P/N: NAS1303-51, PO#: 1677237.  STAINLESS P/N: 17-4PH .O63IN, PO#: 1569232."
